Bartley Center Weekly Group Exercise Events

MONDAY: Sept. 8th THROUGH Dec. 15  

4:30PM - 5:15PM BODY SCULPTING WITH Dr. Patti Mantia

This class will use light weights to tone and sculpt your entire body.  There will be a combination of light weight lifting and abdominal work, finished off with stretching.  It only lasts 45 minutes, so if you're too busy to take a full class, or you're just getting into shape, this is the class for you!

5:15 - 6:00PM CARDIO CONTENDERS WITH Dr. Patti Mantia

Stop talking about getting in shape and get your body in gear! Join today for traditional aerobics and muscle conditioning workouts that will sculpt your body and optimize your health and productivity.  The workout intensity can be easily adjusted to accommodate all levels of fitness- so whether you're a beginner or world class athlete- these classes are for you!! First time participants should meet with the instructor a few minutes before class for a brief orientation.

5:30PM - 6:30PM SPINNING FOR ALL LEVELS WITH Dr. Laura Christoph

A 45-55 minute indoor cycling class for all levels. You will experience a ride to music that simulates an outdoor cycling experience, without the dogs or traffic! Please allow time before class for a brief orientation and after class for equipment clean up. Space is limited. Preregistration for each session and a a$5 fee is required to "hold your bike".  

TUESDAY: Sept 2nd THROUGH Dec. 9th -  NON-CREDIT COURSE OFFERINGS  

ALL PARTICIPANTS MUST PREREGISTER.  NO WALK-IN'S PLEASE.

4:30PM - 5:00PM "QUICK" STEP INTO FITNESS WITH MARY SHELASKY

5:15PM - 6:15PM PILATES BODIES (7 WEEKS) WITH MARY SHELASKY Registration Deadline: Aug. 28th, 2014

WEDNESDAY: Sept. 3rd THROUGH Dec. 17th

4:30-5:30PM CARDIO SPIN CIRCUT with Patti & Laura

This class includes intervals of resistance training, spinning, step, walking, and jump roping. Each Interval is less than 3 minutes in length and the class will meet for one hour. If there is a particular segment that you prefer not to participate in, no worries, just substitute some other form of exercise. Give it a try-it's good for the body to change training methods

THURSDAY: Sept. 4th THROUGH Dec. 18th

4:30 PM - 5:30 PM SPINNING FOR ALL LEVELS WITH Dr. Laura Christoph

For full description, see Monday

4:30 PM - 5:00 PM JUST THE CORE WITH Trisha Clark

A quick, 30 minute workout is designed to improve strength of your abdominals and low back.

5:00PM - 6:00PM FITNESS FUSION WITH Trisha Clark

A unique cardiovascular movement class that blends in yoga and Pilates like movements, enabling you to center your energy, and reduce stress. The class will end with a stretching component, focusing on enhanced flexibility by increasing range of motion, while improving posture and alignment. Modifications will be incorporated.


All classes are inclusive in nature.  Our instructors are qualified to assist a variety of levels of fitness as well as to keep our participants interested by varying their routines.  Classes are held in BC 202.  Any questions, call Mary Shelasky at 552-2161.

 

Holyoke Community College
303 Homestead Ave. Holyoke, MA 01040
(413) 538-7000